RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borisov, A A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:259
Abstract pages:766
Full texts:272
References:69
E-mail:

http://www.mathnet.ru/eng/person20068
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/600264

Publications in Math-Net.Ru
2003
1. A. A. Borisov, V. V. Shokurov, “Directional Rational Approximations with Some Applications to Algebraic Geometry”, Tr. Mat. Inst. Steklova, 240 (2003),  73–81  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 240 (2003), 66–74
1992
2. A. A. Borisov, L. A. Borisov, “Singular toric Fano varieties”, Mat. Sb., 183:2 (1992),  134–141  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 277–283  isi
1986
3. A. A. Borisov, “Lattice isomorphisms of commutative semigroups without idempotents”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  54–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 74–78
1984
4. A. A. Borisov, “Commutative semigroups that are lattice-isomorphic to commutative Archimedean semigroups without idempotents”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  14–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 18–27
1982
5. A. A. Borisov, “Lattice determinacy of a class of commutative semigroups without idempotents”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 12,  11–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:12 (1982), 1–8

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019